# SDR AU000918

- Difficulty date: September 12, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 66071328710
- Condition: Split
- Location: Propeller
- Part time: 12,134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER NR 1 BLADE TRAILING EDGE SPLIT FROM THE BLADE TIP. LENGTH OF SPLIT 355.6MM (14IN).
